MathSciNet Relay Station
MathSciNet bibliographic data
MR2036284 62M10 (60G10)
Wang, Hai-Bin; Wei, Bo-Cheng Separable lower triangular bilinear model. J. Appl. Probab. 41 (2004), no. 1, 221–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement